MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFSS30
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample retuned for investigation consist of four parts used for the investigation where it was reported foreign material/contaminate were reported.Investigation performed did not confirm alleged complaint.Embed particulate of parylene were discovered on sample.Root cause was not determined.
 
Event or Problem Description
It was reported that there were some trachs with filament growths in them.The event occurred at the hospital, there was patient involvement, but no patient harm.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.Through device analysis embedded particulate of parylene was identified in the samples by visual inspection.A root cause was not identified.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19704606
Report Number9617604-2024-00565
Device Sequence Number7720083
Product Code JOH
UDI-Device Identifier10351688518675
UDI-Public(01)10351688518675
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67PFSS30
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 MO
Patient SexMale
Patient Weight5 KG
Patient EthnicityNon Hispanic
Patient RaceWhite